# SDR VQMA201509041837

- Difficulty date: September 4, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N918TC
- Make and model: Beech 200BEECH
- Aircraft serial: 918
- Aircraft time: 10,720 hours, 10,510 cycles
- Engine: Pwc PT6A42A
- Engine time: 10,536 hours, 9,561 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Part serial: 86380
- Condition: Defective
- Location: Rt Engine
- Part time: 10,720 hours, 10,510 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLIGHT CREW EXPERIENCED A RT ENG FIRE LIGHT AT FLIGHT LEVEL 250.  THE LIGHT INITIALLY ILLUMINATED FOR NO MORE THAN A FEW SECONDS THEN EXTINGUISHED.  THE MASTER WARNING WAS CLEARED & THEN THE LIGHT RE-ILLUMINATED 10 TO 15 SECONDS LATER & REMAINED ILLUMINATED.  THE FLIGHT CREW ELECTED TO SHUT DOWN & SECURE THE ENG.  OBSERVATION OF BOTH ENG INSTRUMENTS PRIOR TO SHUT DOWN & OBSERVATION OF THE ENG SHOWED NO INDICATION OF AN ACTUAL FIRE.  TROUBLESHOOTING DETERMINED THE UPPER INBD FLAME DETECT SENSOR TO BE FAULTY.
